De Rham theory of exploded manifolds

Brett Damien Parker

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

This paper extends de Rham theory of smooth manifolds to exploded manifolds. Included are versions of Stokes’ theorem, de Rham cohomology, Poincaré duality, and integration along the fiber. The resulting de Rham cohomology theory of exploded manifolds is used in a separate paper (arXiv:1102.0158) to define Gromov-Witten invariants of exploded manifolds.

Original languageEnglish
Pages (from-to)1-54
Number of pages54
JournalGeometry and Topology
Volume22
Issue number1
DOIs
Publication statusPublished - 6 Nov 2017
Externally publishedYes

Keywords

  • De Rham cohomology
  • Exploded manifolds

Cite this